# SDR DALA2022121308032

- Difficulty date: December 9, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N941DB
- Make and model: Boeing 737-9
- Aircraft serial: 38688
- Aircraft time: 27,607 hours, 13,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO RT FLOOR TO SIDEWALL TRANSITION STRUCTURE, AFT OF CARGO DOOR HAD MULTIPLE AREAS OF CORROSION.  FABRICATED AND INSTALLED A NEW FWD CARGO RH TRANSITION SECTION IAW SRM 53-00-53-2R-5, SRM 51-40-02, AND SRM 53-00-53.
